# SDR CAL960184

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57837
- Make and model: Doug DC-9-82
- Aircraft serial: 49582
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Sensor
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 498 - BOS - THE A/C HAD A BRIEF HISTORY OF THE RIGHT MLG RED LIGHT REMAINING ILLUMINATED AFTER GEAR RETRACTION. WHEN GEAR WAS EXTENDED FOR LANDING THE GREEN LIGHT WOULD ILLUMINATE.  MAINTENANCE FOUND THE RIGHT MLG DOWNLOCK SENSOR AT FAULT.  THE RIGHT MLG DOWNLOCK SENSOR WAS REMOVED AND REPLACED IAW MM 32-60-05, PAGE 201.  OPERATION AND INDICATIONS CHECKED GOOD.  THE AIRCRAFT HAS COMPLETED OVER 9 FLIGHTS WITHOUT A REPEAT OF THE PROBLEM SINCE THIS CORRECTIVE ACTION WAS IMPLEMENTED.  (M)
